# SDR USAAD97057

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FOUND RIGHT ENGINE NACELLE EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  (M)
